# SDR UALA2012120607067

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,597 hours, 14,579 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36144007600U
- Part serial: 36
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ALTITUDE NO START - VERIFICATION APU HANGS BETWEEN 30 TO 50% DURING START.  TRIED 3 APU STARTS FL380 TAT-41RPM PEAK 40% THEN APU FAULT EICAS.  ACP'D BITE TEST OF APUCU.  FAULTED "PT SENSOR".  REPLACED FLOW SENSING MODULE IAW AMM.  APU START NORMAL.
